# SDR DALA2024040904247

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 54,222 hours, 28,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3158 F/A CALL TO REPORT SMELL (BURNT). CORRECTIVE ACTION: PER WC 0550-2002 PERFORMED GVI OF BELLY WITH NO FINDINGS. PERFORMED BSI OF #1 ENG AND #2 ENG PER AMDS 7900-2001. NO DAMAGE OR OIL WETTING NOTED. (5838854)
